Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
CASE REPORTS
Isolated Adrenocorticotropic Hormone Deficiency Caused by Nivolumab in a Patient with Metastatic Lung Cancer
Kazuhiko TakayaMiwa SonodaAyako FuchigamiToru Hiyoshi
Author information
JOURNALS OPEN ACCESS

2017 Volume 56 Issue 18 Pages 2463-2469

Details
Abstract

Nivolumab has promising efficacy for treating various advanced malignant tumors, although it has been reported to induce a wide range of autoimmune adverse effects. We herein report the case of a patient with metastatic lung adenocarcinoma who developed adrenal insufficiency after 12 cycles of nivolumab treatment. Endocrine test results supported a diagnosis of isolated adrenocorticotropic hormone deficiency due to hypophysitis, and replacement therapy using hydrocortisone has been successful. Although hypophysitis is a rare immune-related adverse event that is associated with nivolumab therapy, clinical awareness is essential, as this condition can be life-threatening and requires prompt treatment.

Information related to the author
© 2017 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top